Experimental Mathematics

Classification of Solvable Lie Algebras

W. A. de Graaf

Full-text: Open access

Abstract

In this paper we describe a simple method for obtaining a classification of small-dimensional solvable Lie algebras. Using this method, we obtain the classification of three- and four-dimensional solvable Lie algebras (over fields of any characteristic). Precise conditions for isomorphism are given.

Article information

Source
Experiment. Math., Volume 14, Issue 1 (2005), 15-25.

Dates
First available in Project Euclid: 30 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.em/1120145567

Mathematical Reviews number (MathSciNet)
MR2146516

Zentralblatt MATH identifier
1173.17300

Subjects
Primary: 17B03 17-08: Computational methods

Keywords
Lie algebras classification Gröbner bases

Citation

de Graaf, W. A. Classification of Solvable Lie Algebras. Experiment. Math. 14 (2005), no. 1, 15--25. https://projecteuclid.org/euclid.em/1120145567


Export citation